# SDR SWAA091716

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 47,371 hours, 39,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND, FUSELAGE SKIN CRACKED AT R1 DOOR UPPER HINGE CUTOUT, BS 292.5, WL 261.  REPAIRED SKIN PER SWA EA.
